# SDR ASOA2013101409215

- Difficulty date: October 9, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,572 hours, 18,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS & EXTERIOR EMERGENCY LIGHTS COME ON THEN OFF AFTER ACTIVATION.  EMERGENCY BATTERIES CHARGED FOR 30 MINS., OPS CHECKED GOOD IAW AMM 33-51-17.
